# SDR RRXA991153

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION LOUD BANG FROM REAR OF AIRCRAFT DOORS AND LANDING GEAR UNSAFE LIGHTS ON IN FRONT OF COCKPIT, FE LEFT GEAR DOOR LIGHT ON.  AIRCRAFT FERRIED TO KMQY FOR REPAIR.  INSTALLED NEW BOSS PIN PER S/B 32-102R5-6/12/72,  EWW MA AI3210-01:03 AND 8110-3, E099417 NR 1420 4671.
